# SDR SCNA20251030418

- Difficulty date: October 27, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N5179A
- Make and model: Boeing 737-800
- Aircraft serial: 32614
- Aircraft time: 57,726 hours, 38,657 cycles
- System (JASC): 5200 · Doors
- Part: Plate
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE STRIKER PLATE (DOUBLER) ON RT PACK DOOR FWD INNER SURFACE WORN.  REMOVED & REPLACED (DOUBLER) STRIKER PLATE ON RT PACK ACCESS DOOR FWD INNER SURFACE IAW SRM 51-40-02
